PUBLICATIONS

  • ISSN No. Print
  • ISSN No. Online
  • Registration No.
  • Periodicity
  • Print
  • Online
  • Website

Papers- Volume 5, Number 1 (Sep-2016)

Application of Combine Natural Transform and Adomian Decomposition Method in Volterra Integro-Differential Equations

Authors

A.D. Chindhe and S.B. Kiwne

Keywords

Volterra Integro-Differential Equations, Laplace Transform, Natural transform, Adomian Decomposition Method.

DOI
10.15415/mjis.2016.51001

Bayesian Estimation of Augmented Exponential Strength Reliability Models Under Non-informative Priors

Authors

N. Chandra and V. K. Rathaur

Keywords

Stress-Strength reliability, Augmentation, Exponential Distribution, Inverse Gaussian distribution, Metropolis-Hasting Algorithm.

DOI
10.15415/mjis.2016.51002

Complexity Studies in Some Piecewise Continuous Dynamical Systems

Authors

Ashok K chitkara, Neha Kumra and l. M. Saha

Keywords

Chaos; Lyapunov Exponents; Topological Entropy; Bifurcation.

DOI
10.15415/mjis.2016.51003

A Note on Game Theoretic Approach to Detect Arbitrage Strategy: Application in the Foreign Exchange Market

Authors

Reza Habibi

Keywords

Arbitrage strategy; Exchange rate matrix, Foreign exchange market; Game theory

DOI
10.15415/mjis.2016.51004

On The Generalized Divided Differences

Authors

Subhasis Ray and Subhankar Ghosh

Keywords

Peano derivative, Divided difference, Riemann * derivative, n-convex function.

DOI
10.15415/mjis.2016.51005

Some Aspects on the Utility of Distance Measures in Comparing Two MROC Curves

Authors

Sameera G And Vishnu Vardhan R

Keywords

Bhattacharya Distance, Mahalanobis Distance, Mean vectors and Dispersion matrices and Multivariate Receiver Operating Characteristic curve.

DOI
10.15415/mjis.2016.51006
Call for Papers Publication Policy Instructions to the Authors Paper Submission Subscription Form Copyright Form Author Profile Format Sample paper Recommend to a Librarian Patrons & Leadership

Refereed Research Journal

Plagiarism Checked by

Member of CrossRef

Indexing

Call for Papers

Invites papers for next issue of Mathematical Journal of Interdisciplinary Sciences

Frequency

Mathematical Journal of Interdisciplinary Sciences is published Bi-Annually

Number-1 September
Number-2 March